Tsukuba Journal of Mathematics

Unitary-symmetric Kählerian manifolds and pointed Blaschke manifolds

Yoshiyuki Watanabe

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 12, Number 1 (1988), 129-148.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160640

Digital Object Identifier
doi:10.21099/tkbjm/1496160640

Mathematical Reviews number (MathSciNet)
MR949906

Zentralblatt MATH identifier
0656.53061

Citation

Watanabe, Yoshiyuki. Unitary-symmetric Kählerian manifolds and pointed Blaschke manifolds. Tsukuba J. Math. 12 (1988), no. 1, 129--148. doi:10.21099/tkbjm/1496160640. https://projecteuclid.org/euclid.tkbjm/1496160640


Export citation